Open Access

Continuous dual of $c_0(Z,X,\bar\lambda, \bar p)$ and $c(Z,X,\bar\lambda, \bar p)$


Abstract

A bilateral sequence is a function whose domain is the set $Z$ of all integers with natural ordering. In this paper we study the continuous dual of the Banach space of $X$-valued bilateral sequence spaces $c_0(Z,X,\bar\lambda, \bar p)$ and $c(Z,X,\bar\lambda, \bar p)$.

Key words: Bilateral sequence, sequence space, continuous dual, Kothe-Toeplitz duals.


Full Text





Article Information

TitleContinuous dual of $c_0(Z,X,\bar\lambda, \bar p)$ and $c(Z,X,\bar\lambda, \bar p)$
SourceMethods Funct. Anal. Topology, Vol. 20 (2014), no. 1, 92-100
MathSciNet MR3242125
zbMATH 1313.46005
MilestonesReceived 21/11/2012; Revised 02/10/2013
CopyrightThe Author(s) 2014 (CC BY-SA)

Authors Information

Riti Agrawal
M.M.M. Engineering College Gorakhpur 273010, India

J. K. Srivastava
D.D.U. Gorakhpur University Gorakhpur 273009, India 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Riti Agrawal and J. K. Srivastava, Continuous dual of $c_0(Z,X,\bar\lambda, \bar p)$ and $c(Z,X,\bar\lambda, \bar p)$, Methods Funct. Anal. Topology 20 (2014), no. 1, 92-100.


BibTex

@article {MFAT672,
    AUTHOR = {Agrawal, Riti and Srivastava, J. K.},
     TITLE = {Continuous dual of $c_0(Z,X,\bar\lambda, 
\bar p)$ and $c(Z,X,\bar\lambda, 
\bar p)$},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {20},
      YEAR = {2014},
    NUMBER = {1},
     PAGES = {92-100},
      ISSN = {1029-3531},
  MRNUMBER = {MR3242125},
 ZBLNUMBER = {1313.46005},
       URL = {http://mfat.imath.kiev.ua/article/?id=672},
}


All Issues